Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the stability of the Ritz-Galerkin method for Hammerstein equations

Authors: Jörg Hertling and Alexandru I. Şchiop
Journal: Math. Comp. 29 (1975), 484-488
MSC: Primary 65R05
MathSciNet review: 0383797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For the numerical treatment of Hammerstein equations by variational methods which has been considered by Hertling, we establish the stability in the sense of Mikhlin, Stetter and Tucker.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R05

Retrieve articles in all journals with MSC: 65R05

Additional Information

Keywords: Hammerstein equation, Ritz-Galerkin method, stability of the numerical computation, finite element method
Article copyright: © Copyright 1975 American Mathematical Society